# SDR ASAA2025082760554

- Difficulty date: August 27, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 40,738 hours, 12,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A750246
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LH TRANSITION PANEL CORRODED AT STA 500H TO 500J. GROUNDED - YES. REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS WITH 30% MATERIAL LOSS IAW B737-900ER SRM 53-30-53-01-2 AND 53-00-53-1A-2. TOOL T8224V CAL DUE 31/MAR/26. ACCOMPLISHED SIDEPLATE SPLICE REPAIR FROM STA 500H - 500J, IAW B737-900ER SRM 53-00-53-2R-6, USING BAC1496-444 7075-T62C ZEE CHANNEL PO 1124456.1 IAW B737-900ER SRM 53-00-53-2R-6 TABLE 201.
